# SDR UALA2013071104851

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 81,277 hours, 23,424 cycles
- Engine: Pwa PW2040
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER APU RESTART, NO PNEUMATIC DUCT PRESSURE WITH APU BLEED VALVE SHOWING OPEN.
